# SDR CALA2017041701018

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 62,179 hours, 21,377 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 143A32524
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING TO BODY FAIRING UPPER LEADING EDGE AREA HAS SCRIBE LINES. ACCOMPLISHED INTERIM REPAIR AT FUSELAGE BETWEEN STA 500A AND 500D AND BETWEEN STR 16R AND STR 21R IAW EC/RA 5330-06041.
